CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
almost40 Views: 53,048
Published: 12 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


Do yourself and your husband a favor and have it removed ASAP. I had mine for 3 yrs and it all but ruined our sex life and marriage. My experience in the same time frame was exactly like yours. Eventually the bleeding stops almost completely with no periods but the lack of sex drive and lubrication never goes away. I had mine removed 6wks ago and my husband cannot believe what a nymph I have become. Not trying to be crude but that is how different my sex drive is. This is not to mention all the other mental and physical side effects I had that were misdiagnosed as everything from hypothyroidism to depression. Hope all turns out well for you!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.410 sec, (1)